# SDR AALA202203013689

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 64,854 hours, 31,932 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: D57640000009
- Part serial: AP963
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Part time: 64,854 hours, 31,932 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND AILERON TRAILING EDGE HAS DELAMINATION. REPLACED AILERON PER AMM 27-14-41.
